Alert archive / Nevada / Wind Advisories in 2010

Wind Advisory 8, NWS Elko, NV

April 5, 2010Elko County, Nevada

NWS Elko, NV issued this wind advisory at Apr 5, 2010, 1:40 AM PDT for Elko County, Nevada. It took effect at Apr 5, 2010, 2:00 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2010, 1:40 AM PDT (08:40 UTC)
In effect from
Apr 5, 2010, 2:00 PM PDT
Expired
Apr 6, 2010, 2:30 AM PDT
In force
13 hr
Issued by
NWS Elko, NV

County Elko County, NV

The radar

The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 8.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1992 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WWUS75 KLKN 050840
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
140 AM PDT MON APR 5 2010

...WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON THROUGH TUESDAY MORNING
FOR PORTIONS OF ELKO COUNTY...

NVZ033-060645-
/O.NEW.KLKN.WI.Y.0008.100405T2100Z-100406T1500Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WEST WENDOVER
140 AM PDT MON APR 5 2010

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT TUESDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL
  BECOME NORTHWEST DURING THE EARLY AFTERNOON AND INCREASE TO 25
  TO 35 MPH WITH GUSTS TO 55 MPH. 

* TIMING: WINDS WILL DEVELOP THIS MORNING AND WILL INCREASE TO
  ADVISORY LEVELS BY EARLY AFTERNOON. WINDS ARE EXPECTED TO CONTINUE
  OVERNIGHT AND WEAKEN TUESDAY MORNING.

* LOCATIONS INCLUDE: WEST WENDOVER

* IMPACTS: MOTORISTS DRIVING ALONG THE I-80 CORRIDOR FROM WEST
  WENDOVER TO JUST EAST OF OASIS WILL EXPERIENCE STRONG GUSTY
  WINDS. HIGH PROFILE VEHICLES WILL BE ESPECIALLY SUSCEPTIBLE TO
  CROSSWINDS...WHICH WILL MAKE DRIVING DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ032-060645-
/O.NEW.KLKN.WI.Y.0008.100405T2100Z-100406T1500Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...CLOVER VALLEY
140 AM PDT MON APR 5 2010

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT
TUESDAY FOR THE EASTERN SLOPES OF THE RUBY MOUNTAINS/EAST
HUMBOLDT RANGE...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY
FOR THE EASTERN SLOPES OF THE RUBY MOUNTAINS/EAST HUMBOLDT
RANGE...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT
TUESDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL
  BECOME NORTHWEST DURING THE EARLY AFTERNOON AND INCREASE TO 25
  TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS WILL DEVELOP THIS MORNING AND WILL INCREASE TO
  ADVISORY LEVELS BY EARLY AFTERNOON. WINDS ARE EXPECTED TO CONTINUE
  OVERNIGHT AND WEAKEN TUESDAY MORNING.

* LOCATIONS INCLUDE: CLOVER VALLEY AND SECRET PASS

* IMPACTS: MOTORISTS DRIVING ALONG US HIGHWAY 93 THROUGH CLOVER
  VALLEY AND STATE HIGHWAY 229 THROUGH SECRET PASS WILL ENCOUNTER
  STRONG GUSTY WINDS. HIGH PROFILE VEHICLES WILL BE ESPECIALLY
  SUSCEPTIBLE TO CROSSWINDS...WHICH WILL MAKE DRIVING DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
2 follow-up statements
115 
WWUS75 KLKN 052225
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
325 PM PDT MON APR 5 2010

...WINDY CONDITIONS WILL CONTINUE THROUGH TUESDAY MORNING FOR
PORTIONS OF ELKO COUNTY...

NVZ033-061030-
/O.CON.KLKN.WI.Y.0008.000000T0000Z-100406T1500Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WEST WENDOVER
325 PM PDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY. 

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: ONGOING...WINDS ARE EXPECTED TO CONTINUE OVERNIGHT AND
  WEAKEN TUESDAY MORNING.

* LOCATIONS INCLUDE: WEST WENDOVER

* IMPACTS: MOTORISTS DRIVING ALONG THE I-80 CORRIDOR FROM WEST 
  WENDOVER TO JUST EAST OF OASIS WILL EXPERIENCE STRONG GUSTY 
  WINDS. HIGH PROFILE VEHICLES WILL BE ESPECIALLY SUSCEPTIBLE 
  TO CROSSWINDS...WHICH WILL MAKE DRIVING DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ032-061030-
/O.CON.KLKN.WI.Y.0008.000000T0000Z-100406T1500Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...CLOVER VALLEY
325 PM PDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY FOR THE
EASTERN SLOPES OF THE RUBY MOUNTAINS/EAST HUMBOLDT RANGE...

A WIND ADVISORY FOR THE EASTERN SLOPES OF THE RUBY MOUNTAINS/EAST
HUMBOLDT RANGE REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY. 

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: ONGOING...WINDS ARE EXPECTED TO CONTINUE OVERNIGHT AND
  WEAKEN TUESDAY MORNING.

* LOCATIONS INCLUDE: CLOVER VALLEY...RUBY VALLEY

* IMPACTS: MOTORISTS DRIVING ALONG US HIGHWAY 93 THROUGH CLOVER 
  VALLEY AND STATE HIGHWAY 229 THROUGH SECRET PASS WILL 
  ENCOUNTER STRONG GUSTY WINDS. HIGH PROFILE VEHICLES WILL BE 
  ESPECIALLY SUSCEPTIBLE TO CROSSWINDS...WHICH WILL MAKE 
  DRIVING DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
394 
WWUS75 KLKN 060930
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
230 AM PDT TUE APR 6 2010


NVZ032-033-061030-
/O.CAN.KLKN.WI.Y.0008.000000T0000Z-100406T1500Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...CLOVER VALLEY...WEST WENDOVER
230 AM PDT TUE APR 6 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY FOR WEST WENDOVER AND EAST OF THE RUBY MOUNTAINS.

EVEN THOUGH THE ADVISORY HAS BEEN CANCELLED...WINDS WILL REMAIN
STRONG TODAY OUT OF THE WEST AT 25 TO 30 MPH WITH GUSTS REACHING
40 MPH AT TIMES. THESE STRONGER WINDS WILL BE LOCALIZED TO AREAS
EAST OF THE RUBY MOUNTAINS THROUGHOUT THE DAY AND IN WENDOVER DURING
THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:58 PM PDT, 9 hours 42 minutes earlier.

Area forecast discussion, Apr 4, 3:58 PM PDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
358 PM PDT SUN APR 4 2010

.SYNOPSIS...A STRONG PACIFIC STORM SYSTEM WILL BRING RAIN...SNOW
AND GUSTY WINDS TO THE SILVER STATE TONIGHT AND MONDAY.
PRECIPITATION WILL END BY TUESDAY IN MOST AREAS...THOUGH GUSTY
WINDS MAY CONTINUE THROUGH TUESDAY AFTERNOON. A RIDGE OF HIGH
PRESSURE WILL BRING TRANQUIL WEATHER FOR THE REMAINDER OF THE
WORK WEEK.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY. ACTIVE PATTERN CONTINUES
AS A STRONG STORM SYSTEM FROM THE PACIFIC THAT IS ALREADY MAKING
LANDFALL ALONG THE COAST PLOWS INLAND TONIGHT AND TOMORROW. AS IS
TYPICAL...THIS SYSTEM WILL LOSE MUCH OF ITS MOISTURE OVER THE
SIERRA NEVADA MOUNTAINS...BUT ENOUGH SHOULD MANAGE TO GET PAST
THEM...COMBINED WITH STRONG LOW LEVEL FRONTOGENESIS...UPPER LEVEL
DIVERGENCE...JET STREAM DYNAMICS AND INSTABILITY TO BRING ADVISORY
LEVEL SNOWFALL TO MANY VALLEYS OF CENTRAL AND NORTHEASTERN NEVADA
TONIGHT AND MONDAY. PRECIPITATION TONIGHT WILL MAINLY BE OF A WARM
ADVECTIVE NATURE AS STRONG SOUTHERLY WINDS BRING MOISTURE IN FROM
THE PACIFIC ALOFT. MODELS CONTINUE TO FOCUS THIS FIRST BATCH
ACROSS ELKO COUNTY AND THE RUBY MOUNTAINS/EAST HUMBOLDT RANGE IN
PARTICULAR...BUT ALSO SPREAD OUT LIGHTER PRECIPITATION INTO
SOUTHERN LANDER/SOUTHERN EUREKA COUNTIES AND WHITE PINE COUNTY.
GIVEN THIS POTENTIAL...DECIDED TO SPEED UP THE START TIME FOR THE
ADVISORY IN THOSE AREAS TO MATCH WHAT WAS ALREADY OUT FOR ELKO
COUNTY...SO THAT ALL EXISTING ADVISORIES AND WARNINGS NOW START AT 8
PM PDT THIS EVENING. THIS SEEMS ESPECIALLY PRUDENT GIVEN THAT
RADAR IS ALREADY PICKING UP ECHOES AS OF THIS WRITING /4 PM/.
GIVEN THE WARM ADVECTION THAT IS OCCURRING...SNOW LEVELS WILL
REMAIN RATHER HIGH MOST OF TONIGHT...SO THAT MANY LOWER VALLEYS
MAY JUST SEE RAIN...BUT HIGHER VALLEYS WILL LIKELY GET AT LEAST
SOME SNOW BEFORE THE ORIGINAL START TIME.

THE STRONG SURFACE COLD FRONT BEGINS MOVING ACROSS THE STATE IN
THE PREDAWN HOURS MONDAY...AND SHOULD REACH UTAH BY EARLY MONDAY
AFTERNOON. BAND OF PRECIPITATION EXPECTED TO MOVE JUST BEHIND THE
FRONT SHOULD BE MOSTLY SNOW IN THE ADVISORY/WARNING AREAS. MODEL
CONSENSUS HAS STARTED TO HIT NORTHERN NYE COUNTY HARDER WITH QPF
DURING THE DAY MONDAY AS THIS IS CLOSER TO THE LOW CENTER...SO
DECIDED TO ADD THAT ZONE TO THE WINTER WEATHER ADVISORY AREA
STARTING AT 5 AM. SNOW LEVELS MAY BE A BIT BODERLINE...BUT AT THIS
POINT EXPECT MAJORITY OF THE ZONE TO RECEIVE CLOSE TO 3 INCHES OF
SNOW. ZONES FURTHER NORTH MAY NOT DO QUITE AS WELL WITH THE MAIN
FRONTAL BAND ON MONDAY...BUT WHEN THAT IS ADDED TO WHAT FALLS
TONIGHT...IT APPEARS THAT ALL ZONES ARE LIKELY TO REACH ADVISORY
CRITERIA. BESIDES THE SNOWFALL...WINDS WILL BECOME STRONG AND
GUSTY ONCE THE FRONT PASSES...WITH GUSTS UP TO 40 MPH POSSIBLE IN
MOST AREAS. IN FACT...GUSTS MAY EXCEED WIND ADVISORY CRITERIA BY
MONDAY EVENING ACROSS EXTREME EASTERN ELKO COUNTY...AS WELL AS THE
DOWNSLOPE /EASTERN/ SIDE OF THE RUBIES AND EAST HUMBOLDT
RANGE...SO WIND ADVISORIES MAY BE NEEDED FOR LATER MONDAY
AFTERNOON AND EVENING. GIVEN REMAINING UNCERTAINTY...AND EXISTING
ADVISORIES...DECIDED TO GIVE ONE MORE SHIFT A CHANCE TO LOOK
BEFORE PULLING THE TRIGGER ON ANY WIND ADVISORIES.

MUCH QUIETER WEATHER RETURNS TUESDAY...HOWEVER JET STREAK ALOFT
AND BUILDING HIGH PRESSURE WILL KEEP WINDS GUSTY...PARTICULARLY
ACROSS THE AFOREMENTIONED AREAS OF ELKO COUNTY AND ALSO PARTS OF
NORTHERN NYE COUNTY. OTHERWISE...THERE MAY BE A FEW ISOLATED SNOW
SHOWERS OVER THE MOUNTAINS...BUT IN GENERAL THE WEATHER WILL BE
IMPROVING.

MUCH QUIETER WEATHER WEDNESDAY AS RIDGE CONTINUES
BUILDING...SUNSHINE DOMINATES...AND WINDS SLACK OFF. RCM

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT SATURDAY. THE UPPER
LEVEL RIDGE WILL ESTABLISH ITSELF OVER THE GREAT BASIN AT THE
BEGINNING OF THIS FORECAST PERIOD RESULTING IN A SUBTLE WARMING
AND DRYING TREND ACROSS THE LKN CWA. TEMPERATURES WILL REBOUND
SEASONAL NORMS ...PROVIDING A SHORT REPRIEVE FROM THE WINTRY
CONDITIONS. EXPECT TEMPERATURES TO WARM TO THE UPPER 50S AND LOWER
60S. THE ECMWF...GEM...UKMET AND GFS ALL INDICATE A STORM SYSTEM
FOR NEXT WEEKEND...BUT THERE ARE SIGNIFICANT DIFFERENCES WITH
REGARD TO THE TIMING AND THE TRACK OF THE LOW AND PRECIPITATION
SHIELD. IT IS CERTAIN THAT COLDER TEMPERATURES AND A MIX OF
RAIN/SNOW WILL BE HEADED TO NORTHERN AND CENTRAL NEVADA...BUMPED
UP POPS FOR DAY 6 AND DAY 7. PJS

&&

.AVIATION...CURRENTLY THERE IS A FRONTAL BOUNDARY PUSHING INTO
NORTHERN CALIFORNIA AND OREGON...THAT WILL CONTINUE TO TREK INLAND
OVER THE ENSUING 24 HR PERIOD. ALREADY...MID AND HIGH DECKS AHEAD
OF THE SYSTEM HAVE MOVED INTO THE GREAT BASIN...AT
PRESENT...21Z...ALL CEILINGS ARE ABOVE 15000 FT. AFTER 00Z...
EXPECT THE CEILINGS TO DECREASE BELOW 8000 FT. PRECIPITATION WILL
MOVE INTO THE LKN CWA TONIGHT...RESULTING IN WIDESPREAD IFR
CONDITIONS...WHICH WILL LINGER INTO MONDAY MORNING. PJS

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 PM PDT
MONDAY FOR NORTHERN ELKO COUNTY...SOUTHWEST AND SOUTH CENTRAL
ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA
COUNTY...WHITE PINE COUNTY.

WINTER STORM WARNING FROM 8 PM THIS EVENING TO 8 PM PDT MONDAY
FOR RUBY MOUNTAINS/EAST HUMBOLDT RANGE.

WINTER WEATHER ADVISORY FROM 5 AM TO 8 PM PDT MONDAY FOR
NORTHERN NYE COUNTY.

&&

93/97/97
Hazardous weather outlook, Apr 4, 3:21 PM PDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
321 PM PDT SUN APR 4 2010

NVZ034-052230-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
321 PM PDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA.

.DAYS ONE AND TWO...TONIGHT AND MONDAY.

A PACIFIC STORM SYSTEM WILL BRING HEAVY SNOW TO THE RUBY MOUNTAINS
AND EAST HUMBOLDT RANGE TONIGHT AND MONDAY. TOTAL SNOWFALL
ACCUMULATIONS OF 10 TO 14 INCHES ARE EXPECTED...WITH WINDS GUSTING
UP TO 45 MPH BY MONDAY AFTERNOON. A WINTER STORM WARNING IS IN
EFFECT.

.DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ031-032-035-037-052230-
NORTHERN ELKO COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
321 PM PDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA AND NORTHEAST NEVADA.

.DAYS ONE AND TWO...TONIGHT AND MONDAY.

A PACIFIC STORM SYSTEM WILL BRING SNOW TO MUCH OF ELKO
COUNTY...SOUTHERN LANDER COUNTY...SOUTHERN EUREKA COUNTY AND WHITE
PINE COUNTY TONIGHT AND MONDAY. TOTAL SNOWFALL ACCUMULATIONS OF 2
TO 6 INCHES ARE EXPECTED ACROSS THE VALLEYS...WITH HIGHER AMOUNTS
IN THE MOUNTAINS. WINDS WILL ALSO BECOME STRONG AND GUSTY...WITH
GUSTS UP TO 40 MPH EXPECTED BY MONDAY AFTERNOON. A WINTER WEATHER
ADVISORY IS IN EFFECT.

.DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ013-052230-
NORTHERN NYE COUNTY-
321 PM PDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEVADA.

.DAYS ONE AND TWO...TONIGHT AND MONDAY.

A PACIFIC STORM SYSTEM WILL BRING SNOW TO NORTHERN NYE COUNTY LATE
TONIGHT AND MONDAY. TOTAL SNOWFALL ACCUMULATIONS OF 1 TO 4 INCHES
ARE EXPECTED ACROSS THE VALLEYS...WITH HIGHER AMOUNTS IN THE
MOUNTAINS. WINDS WILL ALSO BECOME STRONG AND GUSTY...WITH GUSTS UP
TO 40 MPH EXPECTED BY MONDAY AFTERNOON. A WINTER WEATHER ADVISORY
IS IN EFFECT.

.DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ030-036-052230-
HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
321 PM PDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA AND NORTHWEST NEVADA.

.DAYS ONE AND TWO...TONIGHT AND MONDAY.

A PACIFIC STORM SYSTEM WILL BRING RAIN AND SNOW TO HUMBOLDT
COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY TONIGHT
AND MONDAY. TOTAL SNOW ACCUMULATIONS OF UP TO 3 INCHES ARE
EXPECTED ACROSS THE VALLEYS...WITH HIGHER AMOUNTS IN THE
MOUNTAINS. WINDS WILL ALSO BECOME STRONG AND GUSTY...WITH GUSTS UP
TO 35 MPH EXPECTED BY MONDAY AFTERNOON.

.DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ033-052230-
EXTREME EASTERN ELKO COUNTY-
321 PM PDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA.

.DAYS ONE AND TWO...TONIGHT AND MONDAY.

A PACIFIC STORM SYSTEM WILL BRING RAIN AND SNOW TO EXTREME
EASTERN ELKO COUNTY LATE TONIGHT AND MONDAY. TOTAL SNOW
ACCUMULATIONS OF UP TO 3 INCHES ARE EXPECTED ACROSS THE
VALLEYS...WITH HIGHER AMOUNTS IN THE MOUNTAINS. WINDS WILL ALSO
BECOME STRONG AND GUSTY...WITH GUSTS UP TO 50 MPH POSSIBLE BY
MONDAY NIGHT. A WIND ADVISORY MAY BE NEEDED.

.DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

RCM

Nearby

Wind Advisories in Nevada, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.